Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

My nipples have cracked and painful with bleeding even after taking medicine. What should i do ?

i hv cracked on my nipple and i went to clinic , they give me 3 days supply of antibiotic, pain killer and one Fucicort cream. its been more than week, there re no changes but getting worse. Today i realized there are new black spot around my nipple. It is so pain and feel burns. I can t even wear bra. could it be an infection? but I cover the nipple with dressing pads all the time. I ask one of my friend which experienced it (due to her) said, i just need to proceed with the cream. but today my nipple bleeding . I feel terrible. What should i do?
Asked On : Thu, 10 Feb 2011
Answers:  1 Views:  169
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Welcome to HealthcareMagic forum.
You need to get your nipple examined again. Usually infection does not take so long to heal. There may be a collection of pus inside which might need to be drained.Or chances of a breast lump are also there.
Dr. Rakhi Tayal
Answered: Thu, 10 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor